# SDR UALA2011053102648

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,009 hours, 12,743 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 2987748
- Part serial: 2800
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE LT AND EICAS.  REPLACED SUPPLY VALVE, MESSAGE CLEARED.
